Advertisement

I do not want to keep taking pregabalin. Can I just stop taking it?

Even if you find that pregabalin is not working for you, you should not stop taking it without first speaking with your doctor and developing a plan for stopping your medication. If you abruptly stop taking your pregabalin, there is a risk of developing symptoms of withdrawal. Possible symptoms include nausea, headaches or insomnia. You may also have seizures from stopping this medicine too suddenly. The best way to go off pregabalin is to do it gradually. Your doctor can suggest a dosage schedule that allows you to lower the dose over the course of a week or more—this should lower your chance of having withdrawal symptoms.

Continue Learning about Medications to Treat Fibromyalgia

What Are the Symptoms of Fibromyalgia?
What Are the Symptoms of Fibromyalgia?
What Are My Options for Fibromyalgia Treatment?
What Are My Options for Fibromyalgia Treatment?
What is fibromyalgia?
What is fibromyalgia?
What Are the Most Common Challenges People with Fibromyalgia Face?
What Are the Most Common Challenges People with Fibromyalgia Face?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.